Popular Pages :


Thanks Thanks:  0
Results 1 to 8 of 8

Thread: Day 31 p2 irritable and heart racing

  1. #1

    Day 31 p2 irritable and heart racing

    I have become extremely irritable over the past few days. Could this be the diet or the HCG? Is my body telling me to stop? I really hate this feeling and I don't want to continue with p2 if I am going to continue to feel like this. I don't know what I should do....

  2. #2
    Chief Moderator (my happy place :) Leez's Avatar
    Join Date
    Apr 2014
    Location
    Midwest USA
    R/P/M
    M: at goal May 2015 77# lost wHCG injections
    Posts
    10,613
    Blog Entries
    34
    Are you taking any medications?

    Thyroid meds often have to be lowered during the protocol, as HCG tends to stimulate thyroid activity.

    We can look at your supplement list as well.
    At goal since 2015. \(ᵔᴥᵔ)/ Total HCG loss: 77# [5'5" 210-133] Maintenance strategies overview
    Please note that any suggestions I make are based on the Original Protocol.

    My recent HCG round was with DietDoc. Our site owner has generously arranged for me to earn a small fee if you use my DietDoc or Nu Image Medical link to order your Hcg and supplies. (All HDI site discounts and coupons apply.) A full review of my experience and how the round progressed: my Diet Doc review and my Hcg coaching blog here

    Medical Disclaimer: My statements are not intended to treat, diagnose or cure any medical condition.

  3. #3
    No I am not on any medications. I am not sure what this could mean

  4. #4
    Chief Moderator (my happy place :) Leez's Avatar
    Join Date
    Apr 2014
    Location
    Midwest USA
    R/P/M
    M: at goal May 2015 77# lost wHCG injections
    Posts
    10,613
    Blog Entries
    34
    Are you eating all your calories? Are you feeling weak as well?

    You might try splitting up your 2 meals into 4. You might be experiencing some dips in blood sugar.

    Are you staying hydrated? Dehydration can cause both those symptoms.

    Conversely, if you are drinking a lot, try adding some sea salt to your water. (1/4 -1/2 tsp in a big glass of water a couple times a day) Too much water can cause electrolytes to get out of balance.
    At goal since 2015. \(ᵔᴥᵔ)/ Total HCG loss: 77# [5'5" 210-133] Maintenance strategies overview
    Please note that any suggestions I make are based on the Original Protocol.

    My recent HCG round was with DietDoc. Our site owner has generously arranged for me to earn a small fee if you use my DietDoc or Nu Image Medical link to order your Hcg and supplies. (All HDI site discounts and coupons apply.) A full review of my experience and how the round progressed: my Diet Doc review and my Hcg coaching blog here

    Medical Disclaimer: My statements are not intended to treat, diagnose or cure any medical condition.

  5. #5
    I am spacing my meals out pretty far apart because of my job..... I drink water and tea all day long ..... My irrability is in the morning till the middle of the day mostly.... Maybe I need to break up my meals then.... Its very strange.... Today I could swear I felt a baby kick when I am pretty sure im not pregnant either.... Thank goodness I only have a week left of vlcd.....

  6. #6
    Chief Moderator (my happy place :) Leez's Avatar
    Join Date
    Apr 2014
    Location
    Midwest USA
    R/P/M
    M: at goal May 2015 77# lost wHCG injections
    Posts
    10,613
    Blog Entries
    34
    You could be low in magnesium, something we all need. It wouldn't hurt to take some for a few days. And if you are having any issues in the bathroom department, it will help that too.

    Another one that might help is a GABA supplement (Gamma-aminobutyric acid). It is a calming substance that could help with the irritability and racing heart. If it is going to work for you, you should see a result within about a half hour of taking it.
    At goal since 2015. \(ᵔᴥᵔ)/ Total HCG loss: 77# [5'5" 210-133] Maintenance strategies overview
    Please note that any suggestions I make are based on the Original Protocol.

    My recent HCG round was with DietDoc. Our site owner has generously arranged for me to earn a small fee if you use my DietDoc or Nu Image Medical link to order your Hcg and supplies. (All HDI site discounts and coupons apply.) A full review of my experience and how the round progressed: my Diet Doc review and my Hcg coaching blog here

    Medical Disclaimer: My statements are not intended to treat, diagnose or cure any medical condition.

  7. #7
    Senior Member
    Join Date
    Mar 2013
    R/P/M
    R3/P2 Injections
    Posts
    389
    I hope you worked it out. Sounded like you needed to lower your dose. I get irritable in the am when I need to lower.
    Weight Loss Center - Your Online Weight Loss Support Group

    Round 1 : May 3 - June 21 2013
    LW:193.6
    LIW:163.2

    Round 2 (part do-over) : Jan 18 - Mar 12 2014
    LW:187.2
    LIW:156.4

    Round 3: April 12 -
    LW: 158.8

    Week 1 - 153
    Week 2 - 149.6
    Week 3 - 148
    Week 4 - 141.8
    Week 5 - 140.2
    LIW - 136.6

  8. #8
    I had it for a few days a couple rounds. I added a potassium supplement and megnesium at bedtim, problem was solved.
    Started JULY 2015
    Ended 4 rounds November 2016
    Start weight 260, end weight 180
    -80 pounds!


    R5 to re-lose weight. End at...180 (lost 19.5 lbs.)

    R6 in future to achieve 165
    Now I just have to figure out how to not go up after HCG
    Highest weight...294, lowest 179. 2x to mediums. Size 22 to 10.

Tags for this Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •